# SDR YENA20130622132

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 32,258 hours, 11,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 046212
- Condition: Failed
- Location: Emergency Lights
- Part time: 32,258 hours, 11,443 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  FOUND FWD EPSU BATTERY FAILED. REPLACED FWD EPSU BATTERY IAW 33-51-38. OPS CHECKED NORMAL.
